UNIGE document Scientific Article
previous document  unige:23218  next document
add to browser collection
Title

General Saddlepoint Approximations of Marginal Densities and Tail Probabilities

Authors
Gatto, Riccardo
Published in Journal of the American Statistical Association. 1996, vol. 91, no. 434, p. 666-673
Abstract Saddlepoint approximations of marginal densities and tail probabilities of general nonlinear statistics are derived. These are based on the expansion of the statistic up to the second order. Their accuracy is shown in a variety of examples, including logit and probit models and rank estimators for regression.
Keywords BootstrapLogit modelMarginal distributionM estimatorProbit modelRank estimatorU statisticVon Mises expansion
Identifiers
Full text
Structures
Citation
(ISO format)
GATTO, Riccardo, RONCHETTI, Elvezio. General Saddlepoint Approximations of Marginal Densities and Tail Probabilities. In: Journal of the American Statistical Association , 1996, vol. 91, n° 434, p. 666-673. https://archive-ouverte.unige.ch/unige:23218

198 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :